Fischer classes in finite groups.
Collectanea mathematica, Tome 27 (1976) no. 2
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1976_1976_1_a6,
author = {Mart{\'\i}nez Verduch, J. R.},
title = {Fischer classes in finite groups.},
journal = {Collectanea mathematica},
pages = {109-117},
year = {1976},
volume = {27},
number = {2},
zbl = {0354.20021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1976_1976_1_a6/}
}
Martínez Verduch, J. R. Fischer classes in finite groups.. Collectanea mathematica, Tome 27 (1976) no. 2. http://geodesic.mathdoc.fr/item/CLTM_1976_1976_1_a6/